# SDR IPXA2018081753867

- Difficulty date: August 15, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 19,400 hours, 12,601 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR ARM/DISARM SLIDE LEVER COVER DOES NOT FULLY OPEN.    REMOVED AND REPLACED THE PANEL RECESSED AND COVER FOR SLIDE.  ENGAGE AND DISENGAGE SLIDE LEVER.  OPS CHECKED GOOD IAW AMM 52-10-13-0401.
